TITLE

A LÉVY-CIESIELSKI EXPANSION FOR QUANTUM BROWNIAN MOTION AND THE CONSTRUCTION OF QUANTUM BROWNIAN BRIDGES

AUTHOR(S)
APPLEBAUM, D.
PUB. DATE
December 2007
SOURCE
Journal of Applied Analysis;2007, Vol. 13 Issue 2, p275
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
98204557

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics